Facebook Instagram Twitter RSS Feed Back to top

Pseudo-randomness of van der Corput's sequences

In: Mathematica Slovaca, vol. 59, no. 3
O Blažeková


Year, pages: 2009, 315 - 322
van der Corput sequence, discrepancy, pseudo-randomness, q-adic digit expansion of integer, uniformly distributed sequence
About article:
The aim of this paper is to find main terms of the star $D*N$ and extremal $DN$ discrepancies of the two dimensional sequence $(xn,xn+1)$, $n=0,1,2,…,N-1$, where $xn$, $n=0,1,2,…$, is the van der Corput sequence. This give a quantitative form of a well-known result that van der Corput sequence is not pseudorandom.
How to cite:
ISO 690:
Blažeková, O. 2009. Pseudo-randomness of van der Corput's sequences. In Mathematica Slovaca, vol. 59, no.3, pp. 315-322. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0128-1

Blažeková, O. (2009). Pseudo-randomness of van der Corput's sequences. Mathematica Slovaca, 59(3), 315-322. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0128-1
About edition: